Tinnitus for About Four Years Now!

Discussion in 'Introduce Yourself' started by MoustafaShaheen, Dec 16, 2014.

tinnitus forum
    1. MoustafaShaheen
      Balanced

      MoustafaShaheen Member

      Location:
      Egypt
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      q tip , steroid injection
      Okay guys i'am new here , so i have been having a severe loud tinnitus for four years now !hmmm let's see how i got it
      i have had a lot of ear wax , i was 17 y so i took a q tip and i continually pushed the wax towards the ear drum (stupid of me !) so i have done it in both ears , and suddenly i a very little sound in my right ear which i know now as tinnitus , i've gone to a couple of ENTs and they cleaned my ear of the wax and still there the tinnitus problem and they told me to live with it ! except that last doctor which from there all the real problems has started he decided to give me steriod shots in my (right) ear so i took one shot in my right ear and in the same day my whole problems has started (this is the kind of steriod shots he gave me , i was scheduled for taking three shots
      Intra-Tympanic Steroid Injection for Sudden...
      )

      i don't know how but from that day my tinnitus got really really bad in the right ear and it moved in the left ear (it wasn't infected before i took that steriod shot ) and i have ear crackling noise , and appearently when i jumb i feel something is moving in my inner ears like fluids !
      i have made scans and tests in my both ears and my hearing is very normal and doctors told me there is nothing wrong with my ears
      you probably having a strange feeling about this , i live in a third world country [egypt] that explain something right ؟ :D
      i'am 21 now , and i'am depressed , i work as 3D Artist (Modeller) - programmer -just freelancing jobs , i just can't focus on my work since i work on my pc and i need a quiet room to work in !

      my tinnitus is very constant high pitched , it never gone in those four years ! but i have some hope it will go one day !
      i have tried a few mediceines like Betaserc , faverin ,alphintern,GINKO Plus , done exercises but nothing help
      my last ENT told me a few weeks ago that i have high blood pressure also ! that may be part of the problem
      edit : i also forgot to say that i'am bothered by any loud sounds it makes me feel a little pain in both ears
       
    2. Fenas

      Fenas Member

      Tinnitus Since:
      11/2014
      Hey Moustafa,

      Try masking the sound with nature sounds while you are at work. I hope that can work for you.
       
    3. MoustafaShaheen
      Balanced

      MoustafaShaheen Member

      Location:
      Egypt
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      q tip , steroid injection
      yup it works like a charm ! sometimes i just forget about it when i'am working ,
      it's just T gives me depression ! i want an end for this i guess , thanks for the advice
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.